# SDR DALA2020052602420

- Difficulty date: May 25, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 59,393 hours, 19,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT INOP. CORRECTIVE ACTION: R&R EMERGENCY POWER SUPPLY BATTERY PER AMM 33-51, OPS CKS GOOD.
